Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Dizziness, slurred speech, insulin resistant, headache, heart flutters. History of lupus, hypothyroid. Treatment?

I am having dizzy spells and sometimes have issues talking such as finding the right word or slurring my speech. I have autoimmune diseases ( lupus , hypothyroid , raynauds, sjogrens) and I m also insulin resistant. My brother was recently diagnoses with addisons disease . My doctor ignores me about the dizzy spells and speech issues. I also wake every morning with a headache and feel pressure in my head and have heart flutters all day.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
your dizziness and slurred speech may be due to blockage of blood vessels in brain, which might have been caused due to heart flutters. get an CT done to identify them and PET may be identify functionality of those areas. kindly see a neurologist for further evaluation.

wishing you good health
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor